advertisement
Question
Posted by: Michelle | 2011/07/06

PMDD

Been taking Lexamil 20mg a day for PMDD but the sideeffects is really bead and I still hve to take ativan to avoid panic attackes. is thereany other anti depressent I can use and what about fluoxetine? heard that it works really well. should I consider changing or should I stay on the Lexamil?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You don't mention how long you have been taking the Lexamil - all ADs take 2 weks or a bit more to show their benefits, and on the other hand their side-effects are worst in the first week, as one adjusts to get used to them.
There are a great many alternative antidepressants that can be effective, whether taken for depression or panic disorder or other indications. You can't change to any other AD without a doctor's prescription, and suddenly stopping any AD can make you feel unpleasant for a while. So you need to re-visit your prescribing doc, for a review of the situation, a discussion of alternative meds, and how most comfortably to get there from here.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/07/06

You don't mention how long you have been taking the Lexamil - all ADs take 2 weks or a bit more to show their benefits, and on the other hand their side-effects are worst in the first week, as one adjusts to get used to them.
There are a great many alternative antidepressants that can be effective, whether taken for depression or panic disorder or other indications. You can't change to any other AD without a doctor's prescription, and suddenly stopping any AD can make you feel unpleasant for a while. So you need to re-visit your prescribing doc, for a review of the situation, a discussion of alternative meds, and how most comfortably to get there from here.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement